Association schemes of new types and necessary conditions for existence for regular and symmetrical PBIB designs with those association schemes

  • Kumaichi Kusumoto


Incidence Matrix Characteristic Root Characteristic Matrix Association Scheme Balance Incomplete Block Design 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    R. C. Bose and M. Mesner, “On linear associative algebras corresponding to association schemes of partially balanced designs,”Ann. Math. Statist., 30 (1959), 21–38.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    W. S. Connor and W. R. Clatworthy, “Some theorems for partially balanced designs,”Ann. Math. Statist., 25 (1954), 100–112.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    B. W. Jones,The Arithmetic Theory of Quadratic Forms, John Wiley & Sons, Inc., 1950.Google Scholar
  4. [4]
    D. Raghavarao, “A generalization of group divisible designs,”Ann. Math. Statist., 31 (1960), 756–771.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    D. Raghavarao and K. Chandrasekhararao, “Cubic designs,”Ann. Math. Statist., 35 (1964), 389–397.MATHCrossRefMathSciNetGoogle Scholar
  6. [6]
    B. V. Shah, “On a generalization of the Kronecker product designs,”Ann. Math. Statist., 30 (1959), 48–54.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    S. K. Tharthare, “Right angular desings,”Ann. Math. Statist., 34 (1963), 1057–1067.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    M. n. Vartak, “On an application of Kronecker product of matrices to statistical designs,”Ann. Math. Statist., 26 (1955), 420–436.MATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    M. N. Vartak, “The non-existence of certain PBIB designs,”Ann. Math. Statist., 30 (1959), 1051–1062.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    S. Yamamoto and Y. Fujii, “Analysis of partially balanced incomplete block designs,”J. Sci. Hiroshima Univ., Ser. A-I 27 (1963), 119–135.MATHMathSciNetGoogle Scholar
  11. [11]
    S. S. Schrikhande, D. Raghavarao and S. K. Tharthare, “Non-existence of some unsymmetrical partially balanced incomplete block designs,”Canad. J. Math., 15 (1963), 686–701.MathSciNetGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics 1967

Authors and Affiliations

  • Kumaichi Kusumoto
    • 1
  1. 1.Wakayama Medical CollegeWakayamaJapan

Personalised recommendations